# SDR SWAA2019082636236

- Difficulty date: August 23, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 29,764 hours, 18,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82000079004
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EXIT SIGN LOOSE. / INSTALLED SIGN IAW AMM.
